# SDR A6WA201441137

- Difficulty date: February 12, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR SUPPORT AFT ANGLE CRACKED.  R & R WITH SERVICEABLE PART IAW SRM 51-40-11, 51-42-06 & 51-42-21.
